• Jun 14, 2017 News!Vol.6, No.3 has been indexed by EI(Inspec)!   [Click]
  • May 03, 2016 News!Vol.5, No.5 has been indexed by EI(Inspec)!   [Click]
  • May 03, 2016 News!Vol.5, No.4 has been indexed by EI(Inspec)!   [Click]
General Information
    • ISSN: 2010-3700
    • Frequency: Bimonthly
    • DOI: 10.18178/IJMLC
    • Editor-in-Chief: Dr. Lin Huang
    • Executive Editor:  Ms. Cherry L. Chen
    • Abstracing/Indexing: Engineering & Technology Digital Library, Google Scholar, Crossref, ProQuest, Electronic Journals Library, DOAJ and EI (INSPEC, IET).
    • E-mail: ijmlc@ejournal.net
Editor-in-chief
Dr. Lin Huang
Metropolitan State University of Denver, USA
It's my honor to take on the position of editor in chief of IJMLC. We encourage authors to submit papers concerning any branch of machine learning and computing.
IJMLC 2012 Vol.2(4): 431-433 ISSN: 2010-3700
DOI: 10.7763/IJMLC.2012.V2.160

Distribution of Number of Edges on Surface of a Sphere

Bhupendra Gupta and Lokendra Balyan

Abstract—Abstract—In this article we consider N spherical caps of area 4π p were uniformly distributed over the surface of a unit sphere. We study the random intersection graph  GN constructed by these caps. We prove that for p =c/Nα , c>0 and α>2   , the number of edges in graph GN follow the Poisson distribution.

Index Terms—Connectivity distance, edges, spherical caps, wireless LAN, wired LAN.

The authors are with the PDPM IIITDM Jabalpur, M.P., India (e-mail:gupta.bhupendra@gmail.com; lokendra.balyan@gmail.com).

[PDF]

Cite: Bhupendra Gupta and Lokendra Balyan, "Distribution of Number of Edges on Surface of a Sphere," International Journal of Machine Learning and Computing vol. 2, no. 4, pp. 431-433, 2012.

Copyright © 2008-2015. International Journal of Machine Learning and Computing. All rights reserved.
E-mail: ijmlc@ejournal.net